MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ2.5; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ2.5; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 201103012
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No 510(k) number provided because this implant product code was sold internationally.It was sold in the us under a different product code.  the correction/removal reporting number listed applies to the corresponding product code sold domestically.
 
Event or Problem Description
It was reported that tc3 box trial and screw driver shaft was not working properly.Needs to be replaced, products will be returned.Items are broken and stripped.These are an official set.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: functional evaluation of the submitted device could not replicate the reported problem.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ2.5
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7442896
Report Number1818910-2018-57805
Device Sequence Number11014595
Product Code LXH
UDI-Device Identifier10603295081333
UDI-Public10603295081333
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103012
Device Lot NumberSO2022973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1